deposit_your_work

Index to The Rice Institute Pamphlet, Volume Twelve, No. 2, April 1925: On the approximation of functions of a real variable and on quasi-analytic functions

Files in this item

Files Size Format View
index.pdf 80.70Kb application/pdf Thumbnail

Show full item record

Item Metadata

Title: Index to The Rice Institute Pamphlet, Volume Twelve, No. 2, April 1925: On the approximation of functions of a real variable and on quasi-analytic functions
Author: La Vallee Poussin, Charles Jean de, b. 1866
Series: The Rice Institute Pamphlet, Volume 12, Number 2
Issue: Issue 2
Date: 1925-04
Citation: La Vallee Poussin, Charles Jean de, b. 1866. (1925). "Index to The Rice Institute Pamphlet, Volume Twelve, No. 2, April 1925: On the approximation of functions of a real variable and on quasi-analytic functions." vol. 12. no. 2,
Description: A course of three lectures delivered at the Rice Institute, December 16, 17, and 19, 1924, by Professor Charles de la Vallee Poussin of the University of Louvain.
URI: http://hdl.handle.net/1911/8871

The following license files are associated with this item:

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)